# SDR FDEA202104041066

- Difficulty date: April 4, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Part number: AVB705037
- Condition: Out Of Alignment
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON LHS, APRON 18 INCH SECTION BINDING HEAVILY WITH LH FAN COWL AFT   SECTION WHEN IN OPEN POSITION, MARKED. 0000305700 : LIETZ, CHRIS H - 22-MAY-2021 14:23  #2 ENG PYLON L/H FAN COWL APRON WAS TRIMMED PER MD10-30 SRM 54-20-00 FIG 22A, FIG 22   NOTE 1 DWG AVB7050. SEE JPF FOR WORK PERFORMED.
